# SDR 20010215CW001

- Difficulty date: January 11, 2001
- Submitted: February 15, 2001
- Operation: Air carrier
- Aircraft: N991LL
- Make and model: Beech B300
- Aircraft serial: FL142
- Engine: Pwa PT6*
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Valve
- Part number: 1013810125
- Part serial: 0350
- Condition: Inoperative
- Location: Brake Deice Syst
- Part time: 348 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

LT BRAKE DE-ICE LIGHT NOT ILLUMINATING.  LIGHT SYSTEM / SWITCH IS INOPERATIVE.
